# SDR MALA954743

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Channel
- Condition: Cracked
- Location: Fs 107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND CRACKS AT THE NUT PLATE ATTACH RIVET HOLES ON THE RIGHT INBOARD SEAT CHANNEL LOCATED APPROXIMATELY 4 INCHES AFT OF FS 107.  REPAIRS WERE COMPLETED BY INSTALLING A DOUBLER IAW FAC ARP 53-10-9322.  (M)
